# SDR SWAA002655

- Difficulty date: December 15, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 31,057 hours, 31,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD LT SIDE CHORD CRACKED AT WL 206, LBL 26. R&R SIDE CHORD PER ACO 7338-53.
